# SDR ASAA2024022648079

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 4,562 hours, 1,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH ROW 16/17 EMERGENCY LIGHTS/RH R1 EMERGENCY LIGHTS INOP. GROUNDED - YES. REPLACED M1694 BATTERY PACK REF AMM 33-51-06 RELAMPED R1 DOOR EMERGENCY LIGHT REF AMM 33-51-04 OPS CK PASS.
